# SDR AALA2015FA0000381

- Difficulty date: August 16, 2015
- Submitted: August 16, 2015
- Operation: General aviation
- Aircraft: N607AM
- Make and model: Boeing 757223
- Engine: Rroyce RB211535E4B3
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416N2021022
- Part serial: 1617
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R1 DOOR UNINTENTIONAL SLIDE DEPLOYED BY FLIGHT CREW.  DEPLOYMENT SUCCESSFUL.
